# SDR AALA202404259574

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 69,808 hours, 35,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Mid Flashlight
- Component: Flashlight
- Component part number: P2070003001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASH LIGHT INOPERATIVE FLIGHT ATTENDANT SEAT 2R. REPLACED BATTERY IN FLASHLIGHT.
